# SDR DHL2004750003

- Difficulty date: January 28, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 39968
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON P/F MAIN EXIT DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT IAW 33-50-101. OPS CHECKED GOOD. (P/N ON: 10-0067-7, S/N ON: 23781)
